Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain and difficulty while urination. Is it a UTI? Taking cranberry pills and AZO pain relief pills

I urinated about 4 hours later, the urine was delayed, and felt like it was pushing through a blockage to get out. I assumed it was no big deal, although it hurt more than when this has happened in the past. However, it has hurt when I urinated ever since, especially my first time urinating in the morning. Today I went to the pharmacy and got cranberry pills and AZO urine pain relief pills. But I m concerned it s not just a UTI .
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms mentioned by you such as pain sensation during urination suggest that you might be having Urinary tract infection.
The treatment involves drinking lots of water (it dilutes the urine & reduces the burning sensation) and antibiotics such as Ciprofloxacin 500 mg twice in a day.
If there is associated fever, then paracetamol 500 mg three times in a day can be added.
One more thing...avoid acidic foods, carbonated drinks and alcohol...& maintain good hygiene.
There is no need to will perfectly alright after taking the course of antibiotics.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor